联系我们
Isaac Scientific Publishing
Advances in Analysis
David Shoikhet,  ORT Braude College, Israel
Galilee Research Center for Applied Mathematics
ORT Braude College
P.O. Box 78
Karmiel 21982
Israel
Research Interests
complex, functional analyses, holomorphic mappings in finite and infinite spaces, hyperbolic geometry, fixed point theory in Banach and Hilbert spaces, one-parameter semigroups,generation theory and complex dynamical systems, starlike and spirallike functions in complex spaces.
Selected Publication List
• F. Bracci, Y. Kozitsky, D. Shoikhet, Abel averages and holomorphically pseudo-contractive maps in Banach spaces J. Math. Anal. Appl.,423,2015, 1580?1593.
• F. Bracci, D. Shoikhet, Boundary behavior of in?nitesimal generators in the unit ball, Trans. Amer. Math. Soc., 366, 2014, 1119-1140.
• F. Bracci, M. Elin, D. Shoikhet, Growth estimates for pseudo-dissipative holomorphic maps in Banach spaces, J. Nonlinear Convex Anal., 15, 2014,191-198.
• A. Frolova, M. Levenshtein, D. Shoikhet, A. Vasil?ev, Boundary distortion estimates for holomorphic maps, Complex Anal. Oper. Theory, 8,2014, 1129-1149.
• M. Elin, M. Levenshtein, S. Reich, D. Shoikhet, Some inequalities for the horosphere function and hyperbolically nonexpansive mappings on the Hilbert ball, Journal of Mathematical Sciences, 201, 2014, 595-613.
• V. Bolotnikov, M. Elin, D. Shoikhet, Inequalities for angular derivatives and boundary interpolation, Anal. Math. Phys., 3, 2013, 63-96.
• S Reich, D. Shoikhet, J. Zemanek, Ergodicity, numerical range and ?xed points of holomorphic mappings, J. Anal. Math., 119, 2013, 275-303.
• Y. Kozitsky, D. Shiokhet, J. Zemanek, Power convergence of Abel averages, Arch. Math. (Basel), 100, 2013, 539-549.
• D. Shoikhet, A generalized version of the Earle?Hamilton ?xed point theorem for the Hilbert ball, J. Math. Res., 4, 2012, 45-56.
• M. Elin, L. A. Harris, S. Reich, D. Shoikhet, Dynamics of Self-Maps of the Unit Disk, Appendix H, in: D. S. Alexander, F. Iavernaro, A. Rosa, Early Days in Complex Dynamics, American Math. Soc., London Math.Soc., 2012, 307-312.
• M. Elin, D. Shoikhet, N. Tarkhanov, Separation of boundary singularities for holomorphic generators, Ann. Mat. Pura Appl. (4), 190, 2011,595-618.
• Y. Kondratiev, Y. Kozitsky, D. Shoikhet, Dynamical systems on sets of holomorphic functions. Complex analysis and dynamical systems IV,Contemp. Math., 553, 2011, 139-153.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.